# SDR UHLA2012093000321

- Difficulty date: September 30, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 1700053
- Aircraft time: 22,543 hours, 13,880 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON CLIMBOUT L1 DOOR MFD INDICATED OPEN.  F/A PUSHED DOWN ON DOOR HANDLE AND OPEN INDICATION WENT AWAY.  OPS CHECK OF DOOR IAW AMM 52-11-22, NO DEFECTS NOTED.
